# SDR ASAA2014112209737

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,279 hours, 8,470 cycles
- Engine: Cfmint CFM567B273B1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 1 ENGINE TREND DATA SHOWED A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED. T49.5 S2 PROBE HIGH RESISTANCE.  REPLACED S2 PROBE IAW MM 77-21-01, EEC TEST PASS. EGT SYS INSPECTION NORMAL REF MM 77-21-01-200-801.  INPUT MONITORING SHOWS S1, S4 AND S2, S3 PAIRS WITHIN 5 DEGREES.
